MathSciNet Relay Station
MathSciNet bibliographic data
MR214540 10.21
Atkin, A. O. L.; O'Brien, J. N. Some properties of $p(n)$ and $c(n)$ modulo powers of $13$. Trans. Amer. Math. Soc. 126 1967 442–459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement